9 doctors weighed in:

Could the mobic (meloxicam) i'm taking for my arthritis be causing stomach pain?

9 doctors weighed in
Dr. Gregg Diamond
Pain Management
3 doctors agree

In brief: Yes

All of the NSAID medications including Mobic (meloxicam) can cause gastric irritation.

In brief: Yes

All of the NSAID medications including Mobic (meloxicam) can cause gastric irritation.
Dr. Gregg Diamond
Dr. Gregg Diamond
Thank
Dr. Sandra Weitz
Anesthesiology
2 doctors agree

In brief: Yes

All anti-inflammatories can cause gastritis.

In brief: Yes

All anti-inflammatories can cause gastritis.
Dr. Sandra Weitz
Dr. Sandra Weitz
Thank
1 comment
Dr. Peter Zimmerman
However, as mobic is more cox-2 specifc than most other NSAIDs, it is less likley to produce GI upset than the vast majority of non-selective anti-inflammatory agents
Dr. Craig Morton
Physical & Rehabilitation Medicine

In brief: Yes

Mobic (meloxicam) is a nonsteroidal anti-inflammatory drug.
These drugs can potentially cause gastritis, esophageal reflux disease [heartburn or gerd], and bleeding ulcers. It is important to take these with food and water, and contact your physician if you start to develope stomach pain.

In brief: Yes

Mobic (meloxicam) is a nonsteroidal anti-inflammatory drug.
These drugs can potentially cause gastritis, esophageal reflux disease [heartburn or gerd], and bleeding ulcers. It is important to take these with food and water, and contact your physician if you start to develope stomach pain.
Dr. Craig Morton
Dr. Craig Morton
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors